# SDR CA960111018

- Difficulty date: January 2, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hughes 269C
- Engine: Lyc
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Bearing
- Part number: 269A505074
- Condition: Failed
- Location: Idler Pulley
- Part time: 637 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN)AIRCRAFT FLYING IN CRUISE WHEN SMELLED BURNING GREASE AND HEARD A KLUNK. UPON INSPECTION FOUND IDLER PULLEY BEARING FAILURE DUE TO GREASE LEAKING. BEARING FAILURE CAUSED EXCESSIVE HEAT DISTRIBUTION TO REINFORCED IDLER PULLEY SUPPORT BRACKET P/N 269A5575 AND DAMAGE TO IDLER PULLEY P/N 269A5576.
